Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 63, Pages 3979-3993
http://dx.doi.org/10.1155/S0161171203212242

Approximate solution for Euler equations of stratified water via numerical solution of coupled KdV system

1Theoretical and Mathematical Physics Department, Gdansk University of Technology, Gdansk 80-952, Poland
2Theoretical Physics Department, Kaliningrad State University, Kaliningrad 236041, Russia

Received 23 December 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. A. Halim, S. P. Kshevetskii, and S. B. Leble, “Approximate solution for Euler equations of stratified water via numerical solution of coupled KdV system,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 63, pp. 3979-3993, 2003. doi:10.1155/S0161171203212242